MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number CAT1394
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent uncomplicated treatment with rhinaer stylus.2.5 weeks post-procedure the patient presented to local emergency room with bleeding into the oropharynx and out the left naris.A syncopal episode and concerns of hemodynamics were noted.The patient was packed with a balloon, given 1 unit of blood and transferred to another hospital.Patient was taken to the or.Sphenopalatine artery ligation was performed to achieve hemostasis.Endoscopic inspection of contralateral (right) side showed no signs of mucosal interruption or trauma in the area of an accessory arterial branch with very healthy tissue surrounding it and good viable mucosa.Patient was seen 5 days post-procedure and no further issues reported.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key22465346
Report Number3011625895-2025-00009
Device Sequence Number11792639
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAT1394
Device Catalogue NumberFG1393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite